# SDR SWIA20240819701

- Difficulty date: July 1, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 47,994 hours, 41,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH STRAP AT FS 559.00. RUNS LATERALLY BETWEEN LBL 36.00 AND LBL 27.00    (FILED CLOSED)REMOVED AND REPLACED LH STRAP AT FS 559.00.THAT RUNS LATERALLY BETWEEN LBL 36.00 AND LBL 27.00 IN REF TO SRM 51-42-06.
